# SDR ASOA20161016096

- Difficulty date: October 16, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 33,495 hours, 24,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 969-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHAFED BY FAIRING AT BS 969 - 985.   COMPLIED WITH REO 670-53-00-476 AND EC/TC REO 670-53-00-476.
